# SDR DALA1204457104

- Difficulty date: January 29, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232LR
- Aircraft serial: 29739
- Aircraft time: 14,539 hours, 1,263 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB, FLT 16 RETURNED.  DURING CLIMBOUT THE RIGHT ENGINE BLEED OFF MESSAGE ILLUMINATED.  AFTER DISCUSSION WITH DISPATCH AND MAINTENANCE CONTROL THE CAPTAIN DECIDED TO RETURN FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT PRESSURE REGULATOR SHUTOFF VALVE (PRSOV).    ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
